Turn on thread page Beta
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by jamierwilliams)
    I have exactly the same, for me it was were I had my BCG injection; often that leaves whitish areas of skin (a scar).
    y4eah i have that to, but thats on the upper bit of my arm and this is on a diffrent arm and its on the lower part of my arm
    Offline

    1
    ReputationRep:
    oh k
    Offline

    0
    ReputationRep:
    (Original post by jamierwilliams)
    oh k
    i have a small red spot and 2 brown spots on my arm so why are u complaining :confused: white show up less don't worry bout it!
    Offline

    0
    ReputationRep:
    think it can be something with being exposed to the sun... my mom has something similar to what you described (though smaller) on her leg cause she stayed in the sun for too long as a child
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by Natalie Lane)
    think it can be something with being exposed to the sun... my mom has something similar to what you described (though smaller) on her leg cause she stayed in the sun for too long as a child
    well my arms are the most tanned part of my body....hmmmmm
    • PS Reviewer
    Offline

    20
    ReputationRep:
    PS Reviewer
    (Original post by blissy)
    As a student you should be able to get the HC2 too-poor-to-pay certificate (and it takes about a month to come through), as long as you're not getting money from your parents or bursaries in any substantial amounts. (It is sort of cheating to tick the 16,17 or 18 and in full time education if you're at uni)
    My HC2 came today! Yay!
    Offline

    14
    ReputationRep:
    Are you still worried about that GG?
    • Thread Starter
    Offline

    2
    ReputationRep:
    lol not really, im kinda over it now
    Offline

    1
    ReputationRep:
    (Original post by lou p lou)
    i'm stocking up before i'm 19, hehe, i told my doctor last week i always like to have a couple of spare inhalors for my asthma (like at home, at my bfs etc.) and he gave me a prescription for 3 and i reckon i can get at least 3 more beofre my birthday

    lou xxx
    When I was 14, they uses to give me a machine everytime I have a pack of refills. I am not on inhalors but the flat manual ones.

    When I got put back on them two months ago I got one each (I take a brown, blue and green) and that's it.

    Dam NHS..
    Offline

    2
    ReputationRep:
    As someone mentioned earlier, it could be what Michael Jackson has. It's called vitiligo and patches of your skin depigment because there's not enough melanin (I think that's what it's called) there. Has it changed shape or size since you first got them?
    Offline

    1
    ReputationRep:
    (Original post by gossip_girl)
    no and to sparky no


    im confused :confused:
    africans get it all the time...its just a loss of pigment...it'll be fine. they won't grow, become cancerous or anything.
    Offline

    2
    ReputationRep:
    (Original post by curryADD)
    africans get it all the time...its just a loss of pigment...it'll be fine. they won't grow, become cancerous or anything.
    If it's vitiligo, they can grow and there may be a higher risk of skin cancer.

    But anyway, only real way to find out what it is is to ask the doc.
 
 
 
Poll
Black Friday: Yay or Nay?
Useful resources

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.